# SDR CA151204009

- Difficulty date: November 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 53,877 hours
- Engine: Cfmint CFM565A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shaft
- Part number: 3350064140
- Condition: Failed
- Location: Engine Fan
- Part time: 67 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON MARCH 26, 2015 AN ENGINE WAS REMOVED FROM SERVICE DUE TO ENGINE SURGE AND HOT SECTION DISTRESS.  AFTER INDUCTION INTO THE ENGINE SHOP THE ENGINE WAS DISASSEMBLED AS REQUIRED BY THE WORK SCOPE. THE FAN SHAFT WAS SUBCONTRACTED TO THE MFG FOR REPAIR. ON NOVEMBER 06, 2015 THE REPAIR COMPANY GENERATES A REJECTION NOTICE DUE TO PITTING FOUND ON NON REPAIRABLE AREAS, PLEASE REFER TO ATTACHED NOTICE.  THE PART RETURNED TO THE CUSTOMER. THE FAN SHAFT WILL BE SCRAPPED.
